# SDR QXEA200400176

- Difficulty date: February 24, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 5,473 hours, 4,154 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 473971
- Condition: Faulty
- Location: Rt Engine
- Part time: 5,473 hours, 4,154 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2543 - CREW REPORTS A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT ENGINE LOWER FIRE LOOP RAIL ASSY.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
